EconPapers    
Economics at your fingertips  
 

Steady-state properties in a class of dynamic models

Yacov Tsur and Amos Zemel

Journal of Economic Dynamics and Control, 2014, vol. 39, issue C, 165-177

Abstract: We characterize the location, stability and approach-time of optimal steady states in single-state, infinite-horizon, autonomous models by means of a simple function of the state variable, defined in terms of the model's primitives. The method does not require the solution of the underlying dynamic optimization problem. Its application is illustrated in the context of a generic class of resource management problems.

Keywords: Infinite horizon; Autonomous problems; Optimal policy; Steady-state; Approach time (search for similar items in EconPapers)
JEL-codes: C61 Q20 Q30 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165188913002248
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:39:y:2014:i:c:p:165-177

DOI: 10.1016/j.jedc.2013.11.009

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:dyncon:v:39:y:2014:i:c:p:165-177